MathSciNet Relay Station
MathSciNet bibliographic data
MR1979723 (2004h:47004) 47A11 (30D35 30E20 47B25)
Yakovlev, S. A uniqueness theorem and the singular spectrum in the Friedrichs model near a singular point. (Russian) Algebra i Analiz 15 (2003), no. 1, 215--239; translation in St. Petersburg Math. J. 15 (2004), no. 1, 149–164
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement